# SDR 96ZZZX2499

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2545U
- Make and model: Piper PA-28-161
- Aircraft serial: 288016032
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Wing Walk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER UNDER WING WALK SKIN CRACKED IN SEVERAL PLACES.  SUBMITTER STATED TWO AIRCRAFT FOUND WITH THIS CONDITION.
